# SDR TRBA201120605

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 3,291 hours, 29,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE EMERGENCY EXIT LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE. C/A: R & R BULB IAW JUC 33-50-00.  THE OPS CHECK WAS GOOD IAW JIC33-10-00.  THE ACFT WAS RETURNED TO SERVICE,
